American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Barbara Opozda. Locally homogeneous affine connections on compact surfaces. Proc. Amer. Math. Soc. 132 (2004) 2713-2721. MR 2054798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Y. Byun, Y. Lee, J. Park and J. S. Ryu. Constructing the Kähler and the symplectic structures from certain spinors on 4-manifolds. Proc. Amer. Math. Soc. 129 (2001) 1161-1168. MR 1707139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mahuya Datta. A note on Pontrjagin forms. Proc. Amer. Math. Soc. 128 (2000) 3723-3729. MR 1778283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marco Castrillón López, Tudor S. Ratiu and Steve Shkoller. Reduction in principal fiber bundles: Covariant Euler-Poincaré equations. Proc. Amer. Math. Soc. 128 (2000) 2155-2164. MR 1662269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jin-Hong Kim. Conjugate $SU(r)$-connections and holonomy groups. Proc. Amer. Math. Soc. 128 (2000) 865-871. MR 1690994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nicolae Anghel. Generic vanishing for harmonic spinors of twisted Dirac operators. Proc. Amer. Math. Soc. 124 (1996) 3555-3561. MR 1343678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yoshio Agaoka. An example of almost flat affine connections on the three-dimensional sphere . Proc. Amer. Math. Soc. 123 (1995) 3519-3521. MR 1283536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Isaac Chaujun Lee. Projectively flat affine surfaces that are not locally symmetric . Proc. Amer. Math. Soc. 123 (1995) 237-246. MR 1212285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Turner Laquer. Invariant affine connections on symmetric spaces . Proc. Amer. Math. Soc. 115 (1992) 447-454. MR 1107273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fabio Podestà. Projective structures on reductive homogeneous spaces . Proc. Amer. Math. Soc. 109 (1990) 1087-1096. MR 1013979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kirill Mackenzie. Infinitesimal characterization of homogeneous bundles . Proc. Amer. Math. Soc. 103 (1988) 1271-1277. MR 955021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David J. Welsh. On the existence of complete parallel vector fields . Proc. Amer. Math. Soc. 97 (1986) 311-314. MR 835888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yasuo Matsushita. Pseudo-Pontrjagin classes . Proc. Amer. Math. Soc. 93 (1985) 521-524. MR 774016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Matthew L. Ginsberg. Green's functions coupled to self-dual Maxwell fields . Proc. Amer. Math. Soc. 87 (1983) 137-143. MR 677249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mu Chou Liu. Local holonomy groups of induced connections . Proc. Amer. Math. Soc. 42 (1974) 272-278. MR 0331266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1